Arkiv för Matematik

  • Ark. Mat.
  • Volume 40, Number 1 (2002), 133-144.

Lp-norms of Hermite polynomials and an extremal problem on Wiener chaos

Lars Larsson-Cohn

Full-text: Open access

Abstract

We establish sharp asymptotics for the Lp-norm of Hermite polynomials and prove convergence in distribution of suitably normalized Wick powers. The results are combined with numerical integration to study an extremal problem on Wiener chaos.

Article information

Source
Ark. Mat., Volume 40, Number 1 (2002), 133-144.

Dates
Received: 26 October 2000
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898757

Digital Object Identifier
doi:10.1007/BF02384506

Mathematical Reviews number (MathSciNet)
MR1948890

Zentralblatt MATH identifier
1021.60043

Rights
2002 © Institut Mittag-Leffler

Citation

Larsson-Cohn, Lars. L p -norms of Hermite polynomials and an extremal problem on Wiener chaos. Ark. Mat. 40 (2002), no. 1, 133--144. doi:10.1007/BF02384506. https://projecteuclid.org/euclid.afm/1485898757


Export citation

References

  • Aptekarev, A. I., Buyarov, V. S. and Dehesa, J. S., Asymptotic behaviour of the Lp-norms and the entropy for general orthogonal polynomials, Mat. Sb. 185:8 (1994), 3–30 (Russian). English transl.: Russian Acad. Sci. Sb. Math. 82 (1995), 373–395.
  • Billingsley, P., Convergence of Probability Measures, Wiley, New York, 1968.
  • de Bruijn, N. G., Asymptotic Methods in Analysis, North-Holland, Amsterdam, 1958.
  • Janson, S., Gaussian Hilbert Spaces, Cambridge Univ. Press, Cambridge, 1997.
  • Katznelson, Y., An Introduction to Harmonic Analysis, Wiley, New York, 1976.
  • Larsson-Cohn, L., Lp-norms of Hermite polynomials and an extremization problem on Wiener chaos, U. U. D. M. Report 2000:27, Uppsala, 2000.
  • Plancherel, M. and Rotach, W., Sur les valeurs asymptotiques des polynômes d'Hermite Hn(x)=(−1)nex2/2dn(e−x2/2)/dxn, Comment. Math. Helv. 1 (1929), 227–254.
  • Rényi, A., On mixing sequences of sets, Acta Math. Acad. Sci. Hungar. 9 (1958), 215–228.
  • Szegő, G., Orthogonal Polynomials, Amer. Math. Soc., New York, 1939.